Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a result of S. Sherman concerning doubly stochastic matrices


Author: Shmuel Schreiber
Journal: Proc. Amer. Math. Soc. 9 (1958), 350-353
MSC: Primary 15.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0095181-1
MathSciNet review: 0095181
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Sherman, On a conjecture concerning doubly stochastic matrices, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 511-513. MR 0050550 (14:346d)
  • [2] -, A correction to ``On a conjecture concerning doubly stochastic matrices", Proc. Amer. Math. Soc. vol. 5 (1954) pp. 998-999. MR 0064728 (16:326c)
  • [3] G. H. Hardy, J. E. Littlewood and G. Polya, Inequalities, Cambridge, 1934. MR 0046395 (13:727e)
  • [4] A. Dvoretzky and J. Wolfowitz, Sums of random integers reduced modulo m, Duke Math. J. vol. 18 (1951) pp. 501-507. MR 0041378 (12:839f)
  • [5] W. Feller, An introduction to probability theory and its applications, New York, 1950.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.00

Retrieve articles in all journals with MSC: 15.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0095181-1
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society